# SDR SWAA2014022625594

- Difficulty date: February 18, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 35,544 hours, 20,732 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT STAB STATION 147.90.  REPAIRED SKIN IAW SRM.
